Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 6, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Mar 28, 2010, 9:22 PM EDT for Glades County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2010, 9:22 PM EDT (01:22 UTC)
- Expired
- Mar 28, 2010, 9:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
The radar
The Melbourne radar (KMLB), 122 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1448 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
459
WFUS52 KMFL 290122
TORMFL
FLC043-290145-
/O.NEW.KMFL.TO.W.0006.100329T0122Z-100329T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
922 PM EDT SUN MAR 28 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEAST GLADES COUNTY IN SOUTHERN FLORIDA...
* UNTIL 945 PM EDT
* AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR INDIAN
PRAIRIE CANAL MOUTH...MOVING NORTHEAST AT 10 MPH.
* THE TORNADO WILL BE NEAR...
INDIAN PRAIRIE CANAL MOUTH...
SR 78...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW! IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT
MAY BE TOO LATE TO GET TO A SAFE PLACE! MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR
REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
&&
LAT...LON 2709 8092 2707 8094 2707 8093 2704 8093
2703 8097 2705 8097 2701 8101 2700 8103
2700 8104 2707 8103 2711 8091
TIME...MOT...LOC 0121Z 243DEG 10KT 2703 8101
$$
BAXTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 28, 8:03 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 28, 8:03 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
803 PM EDT SUN MAR 28 2010
.AVIATION...
POOR AVIATION CONDITIONS EXPECTED FOR MAJORITY OF THE FORECAST
PERIOD AT ALL TERMINALS...AS COLD FRONT SLOWLY EDGES
SOUTHEASTWARD ACROSS THE AREA. BKN/MVFR STRATUS ALREADY
ENCOMPASSES MOST OF SOUTH FLORIDA...AND SEE NO REASON FOR CIGS TO
IMPROVE AS MOIST SSE FLOW CONTINUES AND CONVECTION APPROACHES FROM
BOTH THE NW AND SE. WILL TEMPO MVFR CONDS FOR TSRA AT APF BETWEEN
02-06Z...AND USE PROB30 GROUP FOR SIMILAR CONDS ALONG THE ATLANTIC
COAST BETWEEN 09-16Z. MAIN THREAT FOR CONVECTION SHOULD DIMINISH
AT APF AFTER 06Z...AS LINE MOVES SLOWLY SEWD. LINGERING SHRA AND
MVFR CIGS WILL PERSIST THRU TIME OF FRONTAL PASSAGE...MARKED BY
WIND SHIFT TO WNW. FROPA EXPECTED AT APF AROUND 16Z...PBI 19Z...
FLL/FXE 20Z...MIA/OPF/TMB 21Z. WIND SPEEDS EXPECTED TO REMAIN IN
THE 12G20 KNOT RANGE THRU PERIOD...WITH FLOW VEERING FROM SSE-SE-
WNW BY TOMORROW AFTERNOON.
70/DD
&&
.PREV DISCUSSION... /ISSUED 317 PM EDT SUN MAR 28 2010/
...STRONG TO SEVERE STORMS POSSIBLE NORTH OF ALLIGATOR ALLEY THIS
AFTERNOON INTO THIS EVENING BEFORE SPREADING SOUTH TONIGHT...
...LOCALLY HEAVY RAINFALL POSSIBLE TONIGHT INTO MONDAY MORNING...
...COOLER WEATHER MIDDLE OF THIS WEEK...
DISCUSSION...
A SHORT WAVE WAS LOCATED OVER THE EASTERN GULF OF MEXICO WITH A
LINE OF SHOWERS AND THUNDERSTORMS STRENGTHENING FROM TAMPA
SOUTHWEST INTO THE EASTERN GULF OF MEXICO EARLY THIS AFTERNOON.
THE SHORT WAVE WILL CONTINUE TO MOVE EAST THROUGH THIS EVENING
TAKING MOST OF THE SHOWERS AND THUNDERSTORMS THROUGH CENTRAL
FLORIDA. HOWEVER...THE SOUTHERN PORTION OF THE LINE COULD MOVE
THROUGH THE NORTHERN HALF OF THE CWA MAINLY NORTH OF THE ALLIGATOR
ALLEY LATE THIS AFTERNOON INTO THIS EVENING. SO WILL CONTINUE WITH
THE SCATTERED POPS OVER THE CWA...EXCEPT NUMEROUS OVER GLADES AND
HENDRY COUNTIES FOR THIS AFTERNOON INTO THIS EVENING. THE HIGHEST
POPS WILL AGAIN BE OVER THE NORTH TAPERING DOWN AS YOU HEAD SOUTH.
ONCE THE SHORT WAVE HAS MOVED EAST OF THE CWA THIS EVENING...A
COLD FRONT OVER THE CENTRAL GULF OF MEXICO WILL MOVE EAST AND
THROUGH SOUTH FLORIDA MONDAY MORNING. THIS WILL KEEP THE STEERING
FLOW FROM THE SOUTH TO SOUTHWEST DIRECTION TONIGHT...AND KEEP THE
DEEP TROPICAL AIR MASS OVER THE CWA. THERE IS ALSO A SECOND SHORT
WAVE OVER THE CENTRAL GULF WHICH WILL ALSO MOVE THROUGH THE AREA
AFTER MIDNIGHT TONIGHT. THE COMBINATION OF THE SHORT WAVE AND THE
COLD FRONT WILL HELP TO KEEP THE SHOWERS AND THUNDERSTORMS GOING
OVER THE CWA TONIGHT INTO MONDAY MORNING. SO WILL CONTINUE WITH
THE LIKELY TO CATEGORICAL POPS OVER SOUTH FLORIDA TONIGHT INTO
MONDAY MORNING.
THE SPECIAL 18Z MIA SOUNDING ALSO IS SHOWING THAT THERE IS STILL
TURNING IN THE ATMOSPHERE ALONG WITH THE MID TO UPPER LEVELS
COOLING TO -12C. THE LATEST MODELS CONTINUE TO SHOW THAT A LOW TO
MID LEVEL JET OF 40 TO 50 KNOTS WILL DEVELOP IN THE EASTERN GULF
OF MEXICO THIS AFTERNOON AND MOVE EAST TO SOUTHEAST OVER THE CWA
TONIGHT. THE MODELS ALSO SHOW THAT THE ATMOSPHERE WILL CONTINUE TO
TURN WITH HEIGHT TONIGHT ALONG WITH MID TO UPPER LEVEL REMAINING
IN THE -10 TO -12C. THIS ENVIRONMENT USUALLY MEANS THAT STORMS
COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS...SMALL HAIL...AND
EVEN WEAK TORNADOES. SPC STILL HAS SOUTH FLORIDA IN A SLIGHT RISK
OF SEVERE WEATHER FOR THIS AFTERNOON INTO TONIGHT.
THE BEST AREAS THAT COULD SEE SEVERE WEATHER THIS AFTERNOON INTO
THIS EVENING WOULD BE OVER THE NORTHERN AREAS NORTH OF ALLIGATOR
ALLEY...BEFORE SPREADING ACROSS ALL OF SOUTH FLORIDA TONIGHT. SO
WILL CONTINUE TO MENTION STRONG STORM WORDING IN THE HWO AND IN
THE ZONES FOR THIS AFTERNOON FOR THE NORTHERN AREAS...AND ALL OF
SOUTH FLORIDA FOR TONIGHT.
FOR MONDAY NIGHT INTO WEDNESDAY...HIGH PRESSURE WILL BUILD INTO
SOUTH FLORIDA FROM THE NORTH BEHIND THE PASSAGE OF THE COLD
FRONT. THIS WILL ALLOW FOR WEST TO NORTHWEST WINDS OVER THE CWA
ALONG WITH DRIER AND COOLER WEATHER. HIGHS WILL BE IN THE 70S WITH
LOWS IN THE 40S OVER THE INTERIOR AREAS AND 50S ALONG THE METRO
AREAS OF SOUTH FLORIDA.
EXTENDED FORECAST.
THE HIGH WILL THEN SLOWLY SHIFT EAST LATE NEXT WEEK INTO NEXT
WEEKEND ALLOWING FOR THE WINDS TO BECOME EASTERLY. HOWEVER...THE
TROPICAL MOISTURE WILL REMAIN WELL SOUTH OF THE CWA DURING THIS
TIME. SO THE WEATHER WILL REMAIN DRY AS TEMPERATURES GET BACK TO
NEAR NORMAL CONDITIONS FOR THIS TIME OF YEAR. HIGHS WILL BE IN THE
LOWER TO MID 80S WITH LOWS IN THE 50S INTERIOR TO 60S OVER THE
METRO AREAS.
MARINE...
THE WINDS OVER THE ATLANTIC WATERS WILL INCREASE TO 20 TO 25 KNOTS
LATE TONIGHT INTO MONDAY...AS THEY SWING TO A SOUTHWEST
DIRECTION. THE WINDS WILL THEN SLOWLY DECREASE MONDAY NIGHT FROM
THE WEST AND BE LESS THAN 15 KNOTS BY TUESDAY.
FOR REST OF THE CWA WATERS...THE WINDS WILL BE 15 TO 20 KNOTS FROM THE
SOUTHWEST TONIGHT BEFORE INCREASING TO AROUND 20 KNOTS ON MONDAY
WHILE SWINGING TO A WEST TO NORTHWEST DIRECTION IN THE AFTERNOON
HOURS. THE WINDS WILL THEN SLOWLY DECREASE MONDAY NIGHT AND BY
TUESDAY BE LESS THAN 15 KNOTS FROM THE WEST. THERE WILL ALSO BE A
MODERATE NORTHEAST SWELL AFFECTING THE ATLANTIC WATERS TONIGHT
THROUGH AT LEAST MONDAY NIGHT.
SO THE SEAS IN THE ATLANTIC WATERS WILL CONTINUE TO INCREASE THIS
AFTERNOON AND BE 7 TO 9 FEET LATE TONIGHT INTO EARLY MONDAY
MORNING. THE ATLANTIC SEAS WILL THEN SLOWLY DECREASE THROUGH
MONDAY NIGHT...AND BY TUESDAY BE LESS THAN 7 FEET.
FOR THE GULF SIDE...THE SEAS WILL REMAIN BELOW 6 FEET TONIGHT
BEFORE INCREASING TO 8 FEET IN THE OFFSHORE GULF WATERS MONDAY
AFTERNOON. THE SEAS WILL THEN SLOWLY DECREASE MONDAY NIGHT AND BY
TUESDAY BE LESS THAN 7 FEET.
SO WILL PUT UP A SCA FOR THE ATLANTIC AND BISCAYNE BAY WATERS
TONIGHT...AND A SCEC FOR ALL OF OTHER CWA WATERS.
FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT THIS
AFTERNOON THROUGH MONDAY...DUE TO THE DEEP TROPICAL MOISTURE IN
PLACE. ON TUESDAY AND AGAIN WEDNESDAY...THE RELATIVE HUMIDITIES
SHOULD FALL BELOW 35 PERCENT AS THE DRIER AIR WORK INTO THE AREA
FROM THE NORTH. IF THIS TREND CONDITIONS INTO MONDAY...THEN A FIRE
WEATHER WATCH MAY BE NEEDED FOR TUESDAY ON MONDAY FOR PORTIONS OR
ALL OF SOUTH FLORIDA.
HYDROLOGY...
THE PWAT VALUES EARLY THIS AFTERNOON HAS BEEN INCREASING AND WAS
AROUND 1.4 TO 1.6 INCHES OVER SOUTH FLORIDA. THE LATEST MODELS
CONTINUE TO SHOW THE PWAT VALUES INCREASE UP TO 1.7 TO 1.8 INCHES
LATE TONIGHT. THIS IS ABOUT 2 STANDARD DEVIATION ABOVE THE NORMAL
FOR THE YEAR. SO HAVE ADDED THE HEAVY RAINFALL WORDING TO THE
ZONES FOR TONIGHT INTO MONDAY MORNING FOR ALL OF SOUTH FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 74 53 74 / 80 70 10 -
FORT LAUDERDALE 71 75 53 75 / 70 80 10 -
MIAMI 71 76 55 76 / 70 80 10 -
NAPLES 68 70 55 73 / 80 70 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR BISCAYNE BAY.
GM...NONE.
&&
LONG TERM...60/BD
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Mar 28, 9:42 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 942 AM EDT SUN MAR 28 2010 FLZ063-066>075-168-172>174-291000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 942 AM EDT SUN MAR 28 2010 ...SLIGHT RISK OF RIP CURRENTS ATLANTIC COAST TODAY... ...SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTH FLORIDA TODAY... ...SOME STRONG TO SEVERE THUNDERSTORMS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: AN EAST WIND OF 10 TO 15 MPH WILL PERSIST ALONG THE ATLANTIC COAST OF SOUTH FLORIDA OVERNIGHT, RESULTING IN A SLIGHT RISK OF RIP CURRENTS. THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH FLORIDA TODAY. THE MAIN THREATS FROM THESE STORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND GUSTY WINDS, HOWEVER THERE IS A SLIM CHANCE THAT ONE OR TWO OF THESE STORMS WILL BECOME STRONG TO SEVERE LATE IN THE AFTERNOON OR OVERNIGHT. TORNADOES: THERE IS A VERY SLIM CHANCE THAT A WEAK AND SHORT LIVED TORNADO MAY DEVELOP LATE THIS AFTERNOON OR OVERNIGHT. THIS MAY OCCUR MAINLY NORTH OF A LINE FROM NAPLES TO FORT LAUDERDALE. WATERSPOUTS: THERE IS A VERY SLIM CHANCE THAT A WEAK AND SHORT LIVED WATERSPOUT MAY DEVELOP LATE THIS AFTERNOON OR OVERNIGHT. WIND: THERE IS A LOW CHANCE THAT A THUNDERSTORM MAY BECOME SEVERE LATE THIS AFTERNOON OR OVERNIGHT PRODUCING WIND GUSTS TO NEAR 60 MPH. THIS MAY OCCUR MAINLY NORTH OF A LINE FROM NAPLES TO FORT LAUDERDALE. HAIL: THERE IS A LOW CHANCE THAT A THUNDERSTORM MAY PRODUCE SMALL HAIL TO AROUND THE SIZE OF DIMES. THIS MAY OCCUR MAINLY NORTH OF A LINE FROM NAPLES TO FORT LAUDERDALE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH FLORIDA ON MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE REGION THROUGH MONDAY MORNING THROUGH THE AFTERNOON, WITH A FEW STRONG STORMS POSSIBLY NEAR SEVERE CRITERIA. AFTER THIS FRONT MOVES THROUGH, DRIER AND COOLER CONDITIONS WILL PREVAIL. MARINE CONDITIONS WILL DETERIORATE EARLY NEXT WEEK AS WINDS INCREASE OUT AHEAD OF, THEN BEHIND THE COLD FRONT. ADDITIONALLY, A MODERATE NORTHERLY SWELL WILL INCREASE COMBINED SEAS IN THE GULF STREAM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND HAIL TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Mar 28, 6:59 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT SUN MAR 28 2010
FLZ063-066-290000-
HENDRY FL-GLADES FL-
659 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLADES COUNTY
FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST
OF OKEECHOBEE TO 6 MILES WEST OF MUSE...MOVING EAST TO SOUTHEAST AT
15 MPH.
THESE STORMS WILL AFFECT...
MUSE...
PALMDALE...
ORTONA...
BRIGHTON SEMINOLE INDIAN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2716 8087 2707 8094 2704 8093 2703 8097
2705 8097 2698 8108 2692 8107 2693 8110
2689 8111 2685 8108 2682 8096 2677 8098
2678 8157 2696 8157 2704 8151 2704 8128
2712 8127 2713 8118 2722 8116 2722 8095
TIME...MOT...LOC 2256Z 289DEG 13KT 2742 8105 2682 8157
BAXTERSpecial weather statement, Mar 28, 7:46 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
746 PM EDT SUN MAR 28 2010
FLZ063-290030-
GLADES FL-
746 PM EDT SUN MAR 28 2010
...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN GLADES COUNTY...
AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
BUCKHEAD RIDGE TO 7 MILES WEST OF BRIGHTON SEMINOLE INDIAN TO 8 MILES
SOUTHWEST OF VENUS...MOVING EAST AT 20 MPH.
THESE STORMS WILL AFFECT...
BRIGHTON SEMINOLE INDIAN...
BUCKHEAD RIDGE...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2721 8094 2716 8087 2714 8087 2707 8094
2707 8093 2704 8093 2703 8097 2705 8097
2696 8108 2693 8118 2694 8157 2697 8157
2704 8141 2704 8128 2710 8127 2713 8118
2715 8118 2722 8105
TIME...MOT...LOC 2345Z 276DEG 17KT 2720 8097 2710 8116
2700 8145
BAXTERSpecial weather statement, Mar 28, 8:44 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
844 PM EDT SUN MAR 28 2010
FLZ063-290130-
GLADES FL-
844 PM EDT SUN MAR 28 2010
...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN GLADES COUNTY...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
BUCKHEAD RIDGE TO BRIGHTON SEMINOLE INDIAN TO 5 MILES NORTHWEST OF
PALMDALE...MOVING EAST AT 20 MPH.
THESE STORMS WILL AFFECT...
BRIGHTON SEMINOLE INDIAN...
BUCKHEAD RIDGE...
LAKEPORT...
INDIAN PRAIRIE CANAL MOUTH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 45 MPH...
PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
2704 8093 2703 8097 2705 8097 2698 8107
2692 8107 2693 8110 2691 8110 2695 8157
2704 8141 2704 8128 2712 8127 2713 8118
2722 8116 2722 8095
TIME...MOT...LOC 0043Z 276DEG 17KT 2719 8094 2710 8108
2698 8137
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Mar 28, 8:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 28, 8:44 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Mar 28, 8:52 PM EDT | Areal Flood Advisory | MFL | Glades | 113 min |
| Mar 28, 8:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 28, 9:02 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 43 min |
| Mar 28, 9:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 9:44 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Mar 28, 10:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 10:04 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 28, 10:08 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 67 min |
| Mar 28, 10:19 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 56 min |
| Mar 28, 10:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Mar 28, 10:36 PM EDT | Areal Flood Advisory | MFL | Glades | 2 hr |
| Mar 28, 11:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 28, 11:18 PM EDT | Special Weather Statement | MFL | Hendry | 57 min |
| Mar 29, 12:04 AM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Mar 29, 12:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Mar 29, 12:17 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 43 min |
| Mar 29, 12:34 AM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Mar 29, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Mar 29, 1:15 AM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Mar 29, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Mar 29, 2:01 AM EDT | Special Weather Statement | MFL | Collier | 59 min |
| Mar 29, 2:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 2:32 AM EDT | Special Weather Statement | MFL | Martin | 28 min |
| Mar 29, 3:02 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Mar 29, 3:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 3:19 AM EDT | Special Marine Warning | MFL | 41 min | |
| Mar 29, 3:38 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Mar 29, 4:05 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 4:49 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 41 min |
| Mar 29, 4:53 AM EDT | Tornado Warning | MFL | Collier | 21 min |
| Mar 29, 5:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 15 hr |
| Mar 29, 5:28 AM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Mar 29, 5:37 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 38 min |
| Mar 29, 5:38 AM EDT | Tornado Warning | MFL | Broward, Collier, Palm Beach | 28 min |
| Mar 29, 6:09 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Palm Beach | 51 min |
| Mar 29, 6:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 29, 7:00 AM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Mar 29, 7:04 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Mar 29, 7:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Mar 29, 7:24 AM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Mar 29, 7:31 AM EDT | Special Marine Warning | MFL | 89 min | |
| Mar 29, 7:36 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Mar 29, 7:52 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Mar 29, 7:54 AM EDT | Tornado Warning | MFL | Broward | 51 min |
| Mar 29, 8:04 AM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Mar 29, 8:05 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 115 min |
| Mar 29, 8:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Mar 29, 8:19 AM EDT | Tornado Warning | MFL | Broward | 26 min |
| Mar 29, 8:31 AM EDT | Special Weather Statement | MFL | Broward | 14 min |
| Mar 29, 8:45 AM EDT | Special Marine Warning | MFL | 90 min | |
| Mar 29, 8:53 AM EDT | Special Marine Warning | MFL | 82 min | |
| Mar 29, 8:53 AM EDT | Tornado Warning | MFL | Miami-Dade | 22 min |
| Mar 29, 8:57 AM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Mar 29, 9:00 AM EDT | Tornado Warning | MFL | Broward | 15 min |
| Mar 29, 9:16 AM EDT | Tornado Warning | MFL | Miami-Dade | 29 min |
| Mar 29, 9:20 AM EDT | Special Weather Statement | MFL | Broward | 10 min |
| Mar 29, 9:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 10:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Mar 29, 12:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Mar 29, 12:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Mar 29, 1:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 1:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Mar 29, 1:18 PM EDT | Tornado Warning | MFL | Miami-Dade | 27 min |
| Mar 29, 1:59 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 29, 2:43 PM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 14 hr |
| Mar 29, 3:40 PM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.